My Son was addicted to opiates for seven years after a severe shoulder injury at age 17. He wanted to get "clean" and was put on Suboxone. He has anxiety and depression, so his Addiction Psychiatrist added Adderal and Klonopin. He is now showing very scary side effects. I'm so worried. He is very slow at everything, his speech is slurred, it is hard for him to put words together. We think he may be having halucinations or fixations. He thinks there are mice and bugs in his house and no one else has seen any signs of them. All of this is terrifying me. When I looked up the side effects of Suboxone, his symptoms match up with the side effects. He's 26 and I'm not supposed to be talking with his Psychiatrist. He doesn't want to get off the Suboxone.
What should I do and where can he get help? I noticed some Betty Ford experts and I would love to hear from you. I'm a Nurse, but I have no experience with Psychiatry and addictions. I need to find some help quickly but don't know where to go.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.